MathSciNet Relay Station
MathSciNet bibliographic data
MR600249 58C40 (33A45 43A85 58G25)
Stanton, Robert J.; Weinstein, Alan On the $L\sp{4}$ norm of spherical harmonics. Math. Proc. Cambridge Philos. Soc. 89 (1981), no. 2, 343–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement